# SDR AALA202412308188

- Difficulty date: December 29, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N926NN
- Make and model: Boeing 737823
- Aircraft serial: 33321
- Aircraft time: 34,713 hours, 15,072 cycles
- System (JASC): 3810 · Potable Water System
- Part: Sink
- Condition: Leaking
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO ORD DUE TO THE FLIGHT CREW REPORTING THAT THE FIRST CLASS LAVATORY SINK STARTED LEAKING 1 1/2 HOURS INTO FLIGHT. THE FLIGHT ATTENDANTS WERE UNABLE TO CONTROL LEAK WITH THE SHUT OFF VALVE WHICH FLOODED THE FIRST CLASS AREA AND BEYOND. THE AIRCRAFT LANDED SAFELY AT ORD AND TAXIED TO THE GATE UNDER ITS OWN POWER. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
